Aa
A
A
Close
Avatar universal
numb face two weeks after meth
hi I don't use meth much. did it a few weeks back injected a large amount - didn't really know dose etc. stupid! next day my face started to feel numb and still does. 2 weeks later it is still numb on right lower hand side. feels like dentist anastheric wearing off. it's worse at nite. worried that it is permanent ??? does anyone have any thought or info on this. not too sure what to do ? I'm hoping it is temporary - possibly cause by some type of stroke that might go away ?? thanks
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Neurology Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Neurology Answerers
620923 tn?1452919248
Blank
Allentown, PA
Avatar universal
Blank
11079760 tn?1449081557
Blank
Minneapolis, MN
209987 tn?1451939065
Blank
AB
5265383 tn?1465260698
Blank
ON
1780921 tn?1462244109
Blank
Queen Creek, AZ